zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
The Cauchy problem of fuzzy differential equations under generalized differentiability. (English) Zbl 1263.34007
Authors’ abstract: The generalization of the concept of H-differentiability may be of great help in the dynamic study of fuzzy differential equations. In this paper, the concept of generalized differentiability is described from a new perspective. On the basis of this concept, the class of differentiable fuzzy set-valued mappings is enlarged. The Cauchy problem for fuzzy differential equations is investigated in this enlarged setting. As a result, some new solutions are obtained. The lengths of the support sets of these solutions may be non-monotonic. Several examples are also presented.
MSC:
34A07Fuzzy differential equations
34A12Initial value problems for ODE, existence, uniqueness, etc. of solutions
References:
[1]Negoita, C. V.; Ralescu, D. A.: Applications of fuzzy sets to system analysis, (1975)
[2]Diamond, P.; Kloden, P.: Metric spaces of fuzzy sets, (1994)
[3]Lakshmikantham, V.; Bhaskar, T. Gnana; Devi, J. Vasundhara: Theory of set differential equations in metric spaces, (2006)
[4]Hukuhara, M.: Intégration des applications mesurables dont la valeur est un compact convex, Funkcial. ekvac. 10, 205-229 (1967) · Zbl 0161.24701
[5]Dubois, D.; Prade, H.: Towards fuzzy differential calculus. Part I. Integration of fuzzy mappings, Fuzzy sets syst. 8, 1-17 (1982) · Zbl 0493.28002 · doi:10.1016/0165-0114(82)90025-2
[6]Dubois, D.; Prade, H.: Towards fuzzy differential calculus. Part II. Integration on fuzzy intervals, Fuzzy sets syst. 8, 105-116 (1982) · Zbl 0493.28003 · doi:10.1016/0165-0114(82)90001-X
[7]Puri, M.; Ralescu, D.: Differentials of fuzzy functions, J. math. Anal. appl. 91, 552-558 (1983) · Zbl 0528.54009 · doi:10.1016/0022-247X(83)90169-5
[8]Puri, M. L.; Ralescu, D. A.: Differentials of fuzzy functions, J. math. Anal. appl. 114, 409-422 (1986)
[9]Kaleva, O.: Fuzzy differential equations, Fuzzy sets syst. 24, 301-317 (1987) · Zbl 0646.34019 · doi:10.1016/0165-0114(87)90029-7
[10]Seikkala, S.: On the fuzzy initial value problem, Fuzzy sets syst. 24, 319-330 (1987) · Zbl 0643.34005 · doi:10.1016/0165-0114(87)90030-3
[11]Wu, C.; Song, S.; Lee, E. Stanley: Approximate solutions, existence, and uniqueness of the Cauchy problem of fuzzy differential equations, J. math. Anal. appl. 202, 629-644 (1996) · Zbl 0861.34040 · doi:10.1006/jmaa.1996.0338
[12]Song, S.; Wu, C.: Existence and uniqueness of solutions to the Cauchy problem of fuzzy differential equations, Fuzzy sets syst. 110, 55-67 (2000) · Zbl 0946.34054 · doi:10.1016/S0165-0114(97)00399-0
[13]Buckley, J. J.; Feuring, T. H.: Fuzzy differential equations, Fuzzy sets syst. 110, 43-54 (2000) · Zbl 0947.34049 · doi:10.1016/S0165-0114(98)00141-9
[14]Malinowski, M. T.: On random fuzzy differential equations, Fuzzy sets syst. 160, 3152-3165 (2009) · Zbl 1184.34011 · doi:10.1016/j.fss.2009.02.003
[15]Agarwal, R. P.; Lakshmikantham, V.; Nieto, J. J.: On the concept of solution for fractional differential equations with uncertainty, Nonlinear anal. Theory methods appl. 72, 2859-2862 (2009) · Zbl 1188.34005 · doi:10.1016/j.na.2009.11.029
[16]Arshad, S.; Lupulescu, V.: On the fractional differential equations with uncertainty, Nonlinear anal. Theory methods appl. 74, 3685-3693 (2011) · Zbl 1219.34004 · doi:10.1016/j.na.2011.02.048
[17]Prakash, P.; Priya, G. Sudha; Kim, J. H.: Third-order three-point fuzzy boundary value problems, Nonlinear anal. Hybrid syst. 3, 323-333 (2009) · Zbl 1196.34006 · doi:10.1016/j.nahs.2009.02.001
[18]Pederson, S.; Sambandham, M.: Numerical solution of hybrid fuzzy differential equation ivps by a characterization theorem, Inf. sci. 179, 319-326 (2009) · Zbl 1165.65041 · doi:10.1016/j.ins.2008.09.023
[19]Xu, J.; Liao, Z.; Nieto, J. J.: A class of linear differential dynamical systems with fuzzy matrices, J. math. Anal. appl. 368, 54-68 (2010) · Zbl 1193.37025 · doi:10.1016/j.jmaa.2009.12.053
[20]B. Ghazanfari, S. Niazi, A.G. Ghazanfari, Linear matrix differential dynamical systems with fuzzy matrices, Appl. Math. Modelling, in press, doi:10.1016/j.apm.2011.05.054.
[21]Vorobiev, D.; Seikkala, S.: Toward the theory of fuzzy differential equations, Fuzzy sets syst. 125, 231-237 (2002) · Zbl 1003.34046 · doi:10.1016/S0165-0114(00)00131-7
[22]A. Bencsik, B. Bede, J. Tar, J. Fodor, Fuzzy differential equations in maleing hydraulic differential servo cylinders, in: Third Romain – Hungorian Joint Symposium on Applied Computational Intelligence (SACI), Timisoara, Romania, 2006.
[23]Nieto, J. J.; Rodríguez-López, R.: Bounded solutions for fuzzy differential and integral equations, Chaos solitons fractals 27, 1376-1386 (2006)
[24]Choudary, A. D. R.; Donchev, T.: On Peano theorem for fuzzy differential equations, Fuzzy sets syst. 177, 93-94 (2011)
[25]Nieto, J. J.; Rodríguez-López, R.; Georgiou, D. N.: Fuzzy differential systems under generalized metric spaces approach, Dyn. syst. Appl. 17, 1-24 (2008) · Zbl 1168.34005
[26]Lakshmikantham, V.; Nieto, J. J.: Differential equations in metric spaces: an introduction and an application to fuzzy differential equations, Dyn. continuous discrete impulsive syst. Ser. A: math. Anal. 10, 991-1000 (2003) · Zbl 1057.34061
[27]Diamond, P.: Stability and periodicity in fuzzy differential equations, IEEE trans. Fuzzy syst. 8, 583-590 (2000)
[28]Lakshnikantham, V.; Tolstonogov, A. A.: Existence and interrelation between set and fuzzy differential equations, Nonlinear anal. Theory methods appl. 55, 255-268 (2003) · Zbl 1035.34064 · doi:10.1016/S0362-546X(03)00228-1
[29]Buckley, J. J.; Feuring, T.: Introduction to fuzzy partial differential equations, Fuzzy sets syst. 105, 241-248 (1999) · Zbl 0938.35014 · doi:10.1016/S0165-0114(98)00323-6
[30]Buckley, J. J.; Feuring, T.: Fuzzy initial value problem for N -th order linear differential equations, Fuzzy sets syst. 121, 247-255 (2001) · Zbl 1008.34054 · doi:10.1016/S0165-0114(00)00028-2
[31]Chalco-Cano, Y.; Román-Flores, H.: Comparison between some approaches to solve fuzzy differential equations, Fuzzy sets syst. 160, 1517-1527 (2009) · Zbl 1198.34005 · doi:10.1016/j.fss.2008.10.002
[32]Chalco-Cano, Y.; Román-Flores, H.: On new solutions of fuzzy differential equations, Chaos solitons fractals 38, 112-119 (2008) · Zbl 1142.34309 · doi:10.1016/j.chaos.2006.10.043
[33]Bede, B.; Rudas, I. J.; Bencsik, A. L.: First order linear fuzzy differential equations under generalized differentiability, Inf. sci. 177, 1648-1662 (2007) · Zbl 1119.34003 · doi:10.1016/j.ins.2006.08.021
[34]Malinowski, M. T.: Existence theorems for solutions to random fuzzy differential equations, Nonlinear anal. Theory methods appl. 73, 1515-1532 (2010) · Zbl 1205.34002 · doi:10.1016/j.na.2010.04.049
[35]Bede, B.; Gal, S. G.: Almost periodic fuzzy-number-valued functions, Fuzzy sets syst. 147, 385-403 (2004) · Zbl 1053.42015 · doi:10.1016/j.fss.2003.08.004
[36]Bede, B.; Gal, S. G.: Generalizations of the differentiability of fuzzy number valued functions with applications to fuzzy differential equations, Fuzzy sets syst. 151, 581-599 (2005) · Zbl 1061.26024 · doi:10.1016/j.fss.2004.08.001
[37]Khastan, A.; Nieto, J. J.: A boundary value problem for second order fuzzy differential equations, Nonlinear anal. Theory methods appl. 72, 3583-3593 (2010) · Zbl 1193.34004 · doi:10.1016/j.na.2009.12.038
[38]Nieto, J. J.; Khastan, A.; Ivaz, K.: Numerical solution of fuzzy differential equations under generalized differentiability, Nonlinear anal. Hybrid syst. 3, 700-707 (2009) · Zbl 1181.34005 · doi:10.1016/j.nahs.2009.06.013
[39]Khastan, A.; Nieto, J. J.; Rodríuez-Lóez, R.: Variation of constant formula for first order fuzzy differential equations, Fuzzy sets syst. 177, 20-33 (2011)
[40]Stefanini, L.; Bede, B.: Generalized hukuhara differentiability of interval-valued functions and interval differential equations, Nonlinear anal. Theory methods appl. 71, 1311-1328 (2009) · Zbl 1188.28002 · doi:10.1016/j.na.2008.12.005
[41]Stefanini, L.: A generalization of hukuhara difference and division for interval and fuzzy arithmetic, Fuzzy sets syst. 161, 1564-1584 (2010) · Zbl 1188.26019 · doi:10.1016/j.fss.2009.06.009
[42]Chalco-Cano, Y.; Romá-Flores, H.; Jiménez-Gamero, M. D.: Generalized derivative and π-derivative for set-valued functions, Inf. sci. 181, 2177-2188 (2011) · Zbl 1217.26065 · doi:10.1016/j.ins.2011.01.023
[43]Ladas, G. E.; Lakshmikantham, V.: Differential equations in abstract spaces, (1972)